Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Two subspaces


Author: P. R. Halmos
Journal: Trans. Amer. Math. Soc. 144 (1969), 381-389
MSC: Primary 46.15
MathSciNet review: 0251519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arlen Brown, The unitary equivalence of binormal operators, Amer. J. Math. 76 (1954), 414–434. MR 0062355
  • [2] Jacques Dixmier, Position relative de deux variétés linéaires fermées dans un espace de Hilbert, Revue Sci. 86 (1948), 387–399 (French). MR 0029095
  • [3] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. MR 0188745
  • [4] Paul R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, AMS Chelsea Publishing, Providence, RI, 1998. Reprint of the second (1957) edition. MR 1653399
  • [5] Paul R. Halmos, A Hilbert space problem book, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0208368
  • [6] M. H. Stone, On unbounded operators in Hilbert space, J. Indian Math. Soc. (N.S.) 15 (1951), 155–192 (1952). MR 0052042

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251519-5
Article copyright: © Copyright 1969 American Mathematical Society